Malmquist theorem for solutions of differential equations in a neighborhood of a logarithmic singular point

  • A. A. Mokhonko


The Malmquist theorem (1913) on the growth of meromorphic solutions of the differential equation f ′ = P(z,f) / Q(z,f), where P(z,f) and Q(z,f) are polynomials in all variables, is proved for the case of meromorphic solutions with logarithmic singularity at infinity.
How to Cite
Mokhonko, A. A. “Malmquist Theorem for Solutions of Differential Equations in a Neighborhood of a Logarithmic Singular Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 4, Apr. 2004, pp. 476–483,
Research articles